# SDR TAMF201103110078

- Difficulty date: March 11, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 84,822 hours, 30,231 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK RT OTBD T/E FLAP - DRIVE ARM SHAFT WITH CORROSION.   REPAIR WAS PERFORMED WITH EWO 767-57-075.
